A McKay-like correspondence for (0, 2)-deformations

Journal Article (Journal Article)

We present a local computation of deformations of the tangent bundle for a resolved orbifold singularity Cd/G. These correspond to (0, 2)-deformations of (2, 2)-theories. A McKay-like correspondence is found predicting the dimension of the space of first-order deformations from simple calculations involving the group. This is confirmed in two dimensions using the Kronheimer-Nakajima quiver construction. In higher dimensions such a computation is subject to nontrivial worldsheet instanton corrections and some examples are given where this happens. However, we conjecture that the special crepant resolution given by the G-Hilbert scheme is never subject to such corrections, and show this is true in an infinite number of cases. Amusingly, for three-dimensional examples where G is abelian, the moduli space is associated to a quiver given by the toric fan of the blow-up. It is shown that an orbifold of the form C3/Z7 has a nontrivial superpotential and thus an obstructed moduli space.

Full Text

Duke Authors

Cited Authors

  • Aspinwall, PS

Published Date

  • January 1, 2014

Published In

Volume / Issue

  • 18 / 4

Start / End Page

  • 761 - 797

Electronic International Standard Serial Number (EISSN)

  • 1095-0753

International Standard Serial Number (ISSN)

  • 1095-0761

Digital Object Identifier (DOI)

  • 10.4310/ATMP.2014.v18.n4.a1

Citation Source

  • Scopus